Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 103260, 4 pages
http://dx.doi.org/10.1155/2013/103260
Research Article

On the Global Stability Properties and Boundedness Results of Solutions of Third-Order Nonlinear Differential Equations

Department of Electrical and Electronics Engineering, Yüzüncü Yıl University, 65080 Van, Turkey

Received 7 June 2013; Revised 12 September 2013; Accepted 28 September 2013

Academic Editor: Hector Pomares

Copyright © 2013 Muzaffer Ateş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muzaffer Ateş, “On the Global Stability Properties and Boundedness Results of Solutions of Third-Order Nonlinear Differential Equations,” Journal of Applied Mathematics, vol. 2013, Article ID 103260, 4 pages, 2013. https://doi.org/10.1155/2013/103260.